# SDR ASAA2019052029413

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,400 hours, 7,921 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F04773
- Condition: Failed
- Location: Window Heat
- Part time: 24,420 hours, 7,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT CRUISE FL350. PERFORMED QRH 3.5 LIGHT DID STAY EXTINGUISHED. GROUNDED - YES. RESISTANCE CKS TEMP SENSOR & HEAT FILM NORMAL REF B737-900 AMM 30-41-21 TERM TAP CORRECT. DUE TO HISTORY REPLACED P5-9 WINDOW/PITOT HEAT MODULE & COIL CORD REF AMM 30-41-41 14 C/B OPEN & CLOSED OPS NORMAL.
